# SDR CALA2024050701367

- Difficulty date: April 27, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 122,771 hours, 18,894 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 146T122330
- Condition: Cracked
- Location: Bs 1562 S32-34l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT (1EA) HOLE FOUND CRACK ON FAIL-SAFT CHORD LOWER FLANGE AT STA 1562 BETWEEN S32L-33L.  BULK CARGO COMPT STA 1562 BETWEEN STR 32L AND STR 34L FAIL SAFE CHORD INTERIM REPAIRED AS PER EC/RA 5360-01801 REV- PART 1. ATTACH FORM 44-0008 ITEM 1 TO ITEM 20 ACCOMPLISHED.
